# SDR DALA2016030601674

- Difficulty date: March 5, 2016
- Submitted: March 6, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION PASSENGER FLOOR PANEL. FLOOR PANEL FABRICATED IAW AMM 53-20-01-201.
